# SDR WX0A2024080532138

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 49,630 hours, 32,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 306634
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU 10WL AND EPSU 12WL BATTERY FAULT DISPLAYED AFTER EMERGENCY POWER SUPPLY UNIT BITE CHECK.   REMOVED AND REPLACED EPSU BATTERY 10WL AND 12WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPERATIONAL CHECK GOOD.
